# SDR C2XA06CL079

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 18,720 hours, 17,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3176, THE CREW REPORTED EMERGENCY AISLE PATH LIGHTS INOP ON ROWS 1 AND 2.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER NR 2.  OPS CHECKS REPORTED GOOD.
